Alert archive / Florida / Special Weather Statements in 2009

Special Weather Statement, NWS Miami, FL

April 14, 2009Hendry County, Florida

NWS Miami, FL issued this special weather statement at Apr 14, 2009, 4:21 PM EDT for Hendry County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2009, 4:21 PM EDT (20:21 UTC)
Expired
Apr 14, 2009, 5:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Hendry County, FL

The radar

The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1554 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 142021
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT TUE APR 14 2009

FLZ066-067-142100-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
421 PM EDT TUE APR 14 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHEAST HENDRY COUNTY AND
EXTREME WEST PALM BEACH COUNTY...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF CLEWISTON...MOVING NORTHEAST AT
20 MPH.

THIS STORM WILL AFFECT...

HARLEM...
CLEWISTON...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2663 8071 2649 8102 2662 8114 2676 8094
TIME...MOT...LOC 2020Z 235DEG 18KT 2663 8097

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 14, 2:45 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 14, 2:45 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT TUE APR 14 2009

.DISCUSSION...COLD FRONT OVER NORTHWEST FLORIDA WILL MOVE TO CENTRAL
FLORIDA BY MIDNIGHT TONIGHT AND WILL FINALLY BE OVER THE EXTREME
SOUTH PART OF THE STATE BY END OF DAY WEDNESDAY. PLAN OF ENDING
PRECIP AROUND MIDNIGHT WEDNESDAY NIGHT. CURRENTLY WE HAVE A ROUND
OF SEVERE WEATHER OVER EASTERN PALM BEACH COUNTY ASSOCIATED WITH
THE SEABREEZE INTERACTION AND INSTABILITY. SPC HAS US IN A SLIGHT
RISK FOR TODAY MAINLY FOR SEVERE WEATHER. THE VERY ACTIVE WEATHER
IN THE GULF OF MEXICO HAS ME CONCERNED SINCE GFS40 WEAKENS THE
ACTIVITY WHEN THE FRONT ADVANCES SOUTHEAST. THIS MAY HAPPEN WITH
THE COOLING OF THE DAY. GLAD THAT WE UPPER THE POPS OVER THE NORTH
THIS AFTERNOON TO SCT TSTMS AND ONLY SLGT TO THE SOUTH. BY THURSDAY,
DRIER AND COOLER AIR MOVES IN BEHIND FRONT. TEMPS REMAIN NEAR
NORMAL FOR A WHILE WITH THE LOWS CLIMBING DUE TO EASTERLY FLOW
COMING BACK. NEXT COLD FRONT MOVES INTO THE AREA EARLY NEXT WEEK
WITH ANOTHER SHOT OF PRECIP.

&&

.MARINE...A SMALL CRAFT ADV WILL GO TO 8 PM FOR THE ATLANTIC
WATERS...BAY AND LAKE THROUGH EARLY THIS EVENING AND THEN WINDS
WILL DECREASE. GULF WATERS LOOK TO STAY CLOSER TO 10 TO 15 KT.
GFS/ECMWF STILL SHOW A FETCH DEVELOPING BETWEEN THE HIGH AND SLOW
DEPARTING CAROLINA LOW...WHICH WILL SEND A SWELL INTO THE PALM
BEACH WATERS BY FRIDAY. KEPT SWELL HEIGHT AT 4 FT FOR NOW. NE
WINDS WILL INCREASE FRI-SAT AS WELL..RESULTING IN BUILDING SEAS
ESPECIALLY IN THE GULF STREAM THEN.

&&

.FIRE WEATHER...NO CONCERNS NEXT FEW DAYS...BUT RHS WILL LOWER
BEHIND THE FRONT OVER THE NORTHWEST TO NEAR 35 PERCENT FOR LATE
IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  69  84  62  81 / 20 20 10 -
FORT LAUDERDALE  72  87  65  82 / 20 20 10 -
MIAMI            73  87  66  82 / 20 20 10 -
NAPLES           70  82  64  82 / 30 20 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.

GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Apr 14, 12:35 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1235 PM EDT TUE APR 14 2009

FLZ063-066>075-168-172>174-150000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1235 PM EDT TUE APR 14 2009

...A FEW STRONG STORMS POSSIBLE THIS AFTERNOON INTO EARLY THIS
EVENING ALL AREAS OF SOUTH FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: A SOUTHWEST WIND OF 15 AND 20 MPH WITH HIGHER GUSTS
WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF
COLLIER COUNTY THIS AFTERNOON.

THUNDERSTORMS: THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS
NORTHERN COLLIER, HENDRY, AND GLADES COUNTIES THIS AFTERNOON INTO
EARLY THIS EVENING, WHILE REST OF SOUTH FLORIDA WILL SEE A SLIGHT
CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING. A
FEW OF THE THUNDERSTORMS COULD BECOME STRONG THROUGH EARLY THIS
EVENING.

TORNADOES: ANY THUNDERSTORMS THAT DO DEVELOP OVER THE EAST COAST
METRO AREAS THIS AFTERNOON INTO EARLY THIS EVENING ARE CAPABLE OF
PRODUCING A BRIEF TORNADO.

WATERSPOUTS: ANY THUNDERSTORMS THAT DO DEVELOP OVER THE NEAR-SHORE
ATLANTIC WATERS THIS AFTERNOON INTO EARLY THIS EVENING WILL BE
CAPABLE OF PRODUCING A BRIEF TORNADO.

WIND: THE STRONGEST STORMS OVER SOUTH FLORIDA THIS AFTERNOON INTO
EARLY EVENING WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50
MPH.

HAIL: THE STRONGEST STORMS OVER SOUTH FLORIDA THIS AFTERNOON INTO
EARLY THIS EVENING WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME
SIZE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS COLLIER,
BROWARD, MAINLAND MONROE, AND MIAMI-DADE COUNTIES ON WEDNESDAY AS
THE COLD FRONT MOVES SLOWLY SOUTH ACROSS THE REGION.

STRONG HIGH PRESSURE WILL THEN BUILD OVER THE MID ATLANTIC COAST
LATE THIS WEEK INTO THE UPCOMING WEEKEND WITH NORTHEAST WIND
INCREASING ALONG WITH A SMALL NORTHEAST SWELL AFFECTING THE PALM
BEACH COUNTY COAST. THIS WILL RESULT IN ROUGH SEAS OVER THE GULF
STREAM WATERS FRIDAY AND SATURDAY ALONG WITH AN INCREASED RISK FOR
RIP CURRENTS AT THE ATLANTIC BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH FLORIDA THIS
AFTERNOON INTO EARLY THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Apr 14, 1:19 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
119 PM EDT TUE APR 14 2009

FLZ068-072-168-172-141745-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
119 PM EDT TUE APR 14 2009

...STRONG THUNDERSTORM MOVING ACROSS DEERFIELD AND POMPANO BEACHES...

AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POMPANO BEACH...MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

DEERFIELD BEACH...
NORTH POMPANO BEACH...
HILLSBORO BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2619 8011 2625 8025 2634 8016 2632 8007
TIME...MOT...LOC 1718Z 239DEG 19KT 2625 8015

TINGLER
Special weather statement, Apr 14, 2:26 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT TUE APR 14 2009

FLZ067-068-168-141915-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
226 PM EDT TUE APR 14 2009

...STRONG THUNDERSTORMS MOVING ACROSS METRO AND COASTAL SECTIONS OF
PALM BEACH COUNTY...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
WELLINGTON TO BOYNTON BEACH...MOVING EAST AT 20 MPH.

THESE STORMS WILL AFFECT...

BOYNTON BEACH...
ATLANTIS...
GOLDEN LAKES...
HAVERHILL...
GLEN RIDGE...
WEST PALM BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2655 8003 2654 8004 2646 8005 2667 8032
      2679 8004 2677 8005 2676 8004 2676 8005
      2674 8005 2673 8004 2656 8003
TIME...MOT...LOC 1825Z 253DEG 20KT 2664 8021 2654 8008

TINGLER
Special weather statement, Apr 14, 2:39 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT TUE APR 14 2009

FLZ072-172-173-141915-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-COASTAL MIAMI-
DADE COUNTY FL-
239 PM EDT TUE APR 14 2009

...STRONG THUNDERSTORM MOVING ACROSS SOUTHEAST BROWARD COUNTY...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLLYWOOD...MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

HOLLYWOOD DOWNTOWN...
DANIA BEACH...
PORT EVERGLADES...
FORT LAUDERDALE BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2601 8011 2594 8011 2593 8013 2596 8017
      2598 8017 2598 8020 2605 8030 2617 8010
      2610 8010
TIME...MOT...LOC 1839Z 237DEG 19KT 2602 8015

BAXTER
Special weather statement, Apr 14, 3:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT TUE APR 14 2009

FLZ072-172-141945-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
319 PM EDT TUE APR 14 2009

...STRONG THUNDERSTORM MOVING ACROSS COASTAL BROWARD...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DANIA BEACH...MOVING NORTH AT 10 MPH.

THIS STORM WILL AFFECT...

DANIA BEACH...
INTERSECTION I-595 AND I-95...
PORT EVERGLADES...
FORT LAUDERDALE BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2609 8010 2599 8011 2608 8021 2624 8010
      2618 8010 2610 8010
TIME...MOT...LOC 1919Z 199DEG 9KT 2605 8014

BAXTER
Local storm report, Apr 14, 3:57 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             POMPANO BEACH           26.23N 80.12W
04/14/2009  E0.25 INCH       BROWARD            FL   PUBLIC

            PEA SIZED HAIL REPORTED NEAR COPANS ROAD AND ANDREWS AVE.

0230 PM     HAIL             BOYNTON BEACH           26.53N 80.09W
04/14/2009  E0.25 INCH       PALM BEACH         FL   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZED HAIL NEAR FEDERAL HIGHWAY IN
            BOYNTON BEACH.

0315 PM     HAIL             BOYNTON BEACH           26.53N 80.09W
04/14/2009  E0.50 INCH       PALM BEACH         FL   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED NEAR BOYNTON BEACH BLVD AND
            FEDERAL HIGHWAY.

0317 PM     HAIL             4 SSE FORT LAUDERDALE   26.07N 80.13W
04/14/2009  E0.50 INCH       BROWARD            FL   PUBLIC

            DIME SIZED HAIL WAS REPORTED AT JOHN LLOYD STATE PARK.

&&

CARACOZZA
Special weather statement, Apr 14, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT TUE APR 14 2009

FLZ066-067-142100-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
421 PM EDT TUE APR 14 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHEAST HENDRY COUNTY AND
EXTREME WEST PALM BEACH COUNTY...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF CLEWISTON...MOVING NORTHEAST AT
20 MPH.

THIS STORM WILL AFFECT...

HARLEM...
CLEWISTON...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2663 8071 2649 8102 2662 8114 2676 8094
TIME...MOT...LOC 2020Z 235DEG 18KT 2663 8097

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:37 AM EDTSmall Craft AdvisoryMFL15 hr
Apr 14, 12:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Apr 14, 1:19 PM EDTSpecial Weather StatementMFLBroward26 min
Apr 14, 2:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Apr 14, 2:29 PM EDTSpecial Marine WarningMFL46 min
Apr 14, 2:31 PM EDTSevere Thunderstorm WarningMFLPalm Beach12 min
Apr 14, 2:34 PM EDTSpecial Marine WarningMFL56 min
Apr 14, 2:39 PM EDTSpecial Weather StatementMFLBroward36 min
Apr 14, 3:14 PM EDTSpecial Marine WarningMFL61 min
Apr 14, 3:19 PM EDTSpecial Weather StatementMFLBroward26 min
Apr 14, 3:27 PM EDTSpecial Marine WarningMFL33 min
Apr 14, 3:57 PM EDTSpecial Marine WarningMFL48 min
Apr 14, 4:12 PM EDTSpecial Marine WarningMFL63 min
Apr 14, 4:43 PM EDTSpecial Marine WarningMFL47 min
Apr 14, 5:41 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Apr 14, 7:27 PM EDTSpecial Marine WarningMFL63 min

Nearby

Special Weather Statements in Florida, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.